MathSciNet Relay Station
MathSciNet bibliographic data
MR720914 11G40 (11F11 14G10 14K15)
Gross, Benedict; Zagier, Don Points de Heegner et dérivées de fonctions $L$. (French) [Heegner points and derivatives of $L$-functions] C. R. Acad. Sci. Paris Sér. I Math. 297 (1983), no. 2, 85–87.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement